# SDR FDEA201901110093

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N130FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42720
- Aircraft time: 5,290 hours, 2,156 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDIS 130 33-50 2856 11JAN19 BWI FACT U LOGPAGES:3045527 EMERG LIGHTS DISARM LIGHT ON OVERHEAD PANEL INOP. MEL 11JAN19 13:09 BWI U RELEASED FOR SERVICE PER MEL : 33-51-02 CATEGORY : B EXPIRATION : 14JAN19  "MEL 33-51-02: EXTERIOR EMERGENCY LIGHTS - INOP. FLIGHT IS RESTRICTED FROM OPERATIONS DURING NIGHT." C/7170336 PART 11JAN19 13:52 MC1 U IDENTIFIED PARTS EMER LIGHTS/PASSENG OXYG MPN: 233N3219-300 CPN: 3112070 QTY: 1 SHGN 11JAN19 16:56 MEM U DSCRP IS PUT IN WORK FACT 11JAN19 17:06 MEM U RELAMPED EMERG DISARM LIGHT PER AMM REF 33-13-00-2. LIGHT OPS CHECK GOOD. RELAMPED EMERGENCY DISARM LIGHT PER AMM 33-13-00-2. LIGHT OPS CHECK GOOD.
